# SDR CA980330022

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 4019016
- Condition: Cracked
- Location: Ail Inb Hinge
- Part time: 9,583 hours
- Component: 4020042
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIPER SB 974 HAD BEEN COMPLETED AND HINGE P/N 74461-02 HAD BEEN INSTALLED.  THIS WAS TERMINATING ACTION FOR AWD 96-21-03.  THE CRACK WAS FOUND DURING A RE-SKINNING OF THE AILERON.  FOUR OTHER AILERONS ON THE FLEET WERE INSPECTED AND THREE WERE FOUND CRACKED.  REF:  SDR CA980330023, SDR CA980330021.  AIRCRAFT TT:  8,362 HOURS.
